Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 267384, 11 pages
http://dx.doi.org/10.1155/2014/267384
Research Article

A Further Study of Almost Periodic Time Scales with Some Notes and Applications

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics, Texas A&M University-Kingsville, Kingsville, TX 78363-8202, USA
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 2 June 2014; Revised 10 July 2014; Accepted 13 July 2014; Published 7 August 2014

Academic Editor: Elena Braverman

Copyright © 2014 Chao Wang and Ravi P. Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Wang and Ravi P. Agarwal, “A Further Study of Almost Periodic Time Scales with Some Notes and Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 267384, 11 pages, 2014. https://doi.org/10.1155/2014/267384.